MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00101-012-2033-1

Медицинская библиотека · Der Anaesthesist · 2012

[Perioperative Addisonian crisis].

Martin C, Steinke T, Bucher M, Raspé C

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

An Addisonian crisis marks an acute adrenocortical failure which can be caused by decompensation of a chronic insufficiency due to stress, an infarct or bleeding of the adrenal cortex and also abrupt termination of a long-term glucocorticoid medication. This article reports the case of a 25-year-old patient with Crohn's disease who suffered an Addisonian crisis with hypotension, hyponatriemia and hypoglycemia during an emergency laparotomy after he had terminated prednisolone medication on his own authority. This necessitated an aggressive volume therapy in addition to an initial therapy with 100 mg hydrocortisone, 8 g glucose and a continuous administration of catecholamines. Under this treatment regimen hemodynamic stabilization was achieved. Reduction of the administration of hydrocortisone after 3 days resulted in cardiovascular insufficiency which required an escalation of the hydrocortisone substitution.

Для цитирования: Martin C, Steinke T, Bucher M, Raspé C. [Perioperative Addisonian crisis].. Der Anaesthesist. 2012. DOI: 10.1007/s00101-012-2033-1.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.